MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP
Catalog Number LX207
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results found that the lx207 device was received with the handle coating damaged, otherwise with no apparent damaged.In an attempt to replicate the reported incident, the device was tested for functionality.Upon functional testing of the device, the instrument loaded, retained and deployed 6 clips as intended.The instrument was fully functional and conforming to our manufacturing requirements.No conclusion could be reached as to what may have caused the condition of the coating, it should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
 
Event or Problem Description
It was reported that during a cabg, the quality issue presented was misalignment in the jaws of the device, causing clips malformation, detaching from the patient¿s tissue.There were no consequences to the patient.It was necessary to use another device to continue the procedure.

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8581971
Report Number3005075853-2019-18709
Device Sequence Number14208195
Product Code GDO
UDI-Device Identifier10705036012894
UDI-Public10705036012894
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX207
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/06/2019
Patient Sequence Number1